Some Fixed Point Theorem for Mapping on Complete G-Metric Spaces
Author(s):
B.BASKARAN, C.RAJESH
Keywords:
Asymptotically Regular Mapping, Fixed Point, G-Cauchy sequence, G –metric space.
Abstract
In this paper we extend some results of fixed points for asymptotically regular mappings on a complete G-metric spaces by using new approach.
Article Details
Unique Paper ID: 142575

Publication Volume & Issue: Volume 2, Issue 4

Page(s): 30 - 33
Article Preview & Download




Go To Issue



Call For Paper

Volume 4 Issue 5

Last Date 25 October 2017


About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Contact Details

Telephone:704 821 9842/43
Email: editor@ijirt.org
Website: ijirt.org